# SDR CALA2019090201473

- Difficulty date: August 30, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: DS32305142000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE AREA SHEAR TIE ON FR31 BTWN STR 41R-42R HAS CORROSION FR31 STR 41R-42R PER NR LP 9298301. FOUND FWD CARGO BILGE AREA SHEAR TIE FR31 STR 41R-42R TO BE OUT OF LIMITS ORIG THICKNESS .055IN MAT LOSS .017IN MAT REMAINING .038IN ALLOWABLE LOSS .003IN IAW SM ASM A3042 REMOVED AND REPLACED SHEAR TIE IAW SRM 51-72-11.
